This popular thread was condensed and rewritten for LN members by springshowers.
MEPRON BLUES WARNING!!
Please read this. It could save your life!
If you are on Mepron and at any point in your treatment you are feeling any of the following:
Depression Down Hopeless Helpless Not like yourself Dragging Crying all the time Wanting to just lay in bed No motivation No emotions Out of body feeling Not in touch with self Suicidal !
This is a common reaction while on mepron! It is NOT you most likely. Before you try something drastic please read this whole post.
You do not need to endure this and it is advised to:
- Call your doctor to report this, discuss or make an appt.
If your doctor advises you to stop the mepron, you can expect for the feelings to lift within a day or two. Half life of this medication is 2 to 4 days.
It will be very obvious as it lifts you will feel so much better and be amazed at the drastic change back to yourself.
The symptoms can be medication related and this is very important to know also because there is misconception that you should "endure" all side affects and herx reactions because that is what you need to do to eventually feel better.
This creates a problem because people are reluctant to stop antibiotics.
In other words. Yes. Call the doctor and report it.
It could easily save your life or the life of a loved one or friend...
The good news is that you can then restart the medication again and it should not happen again at least immediately. Some people have reported it happening about every 3 months or so.
If you are armed with this information you can watch out for it and you will know what to do about it.
It can come on suddenly and you can be suicidal.
Many peoples lives have been saved by this information.
Please keep this information close by to share to others as well.
Here is a dramatic post of a member admitting that this information saved her life!
k**** LymeNet Contributor Member # *****
posted 08-11-2009 03:30 PM08-11-2009 03:30 PM
I think you saved my life today.
I've been taking Mepron for a couple of weeks now - stopped for a day and then started again.
The last three days have been hell.
I've never been so depressed.
I actually stood with a bottle of methadone in my hand and thought about how easy it would be to just take enough to stop breathing.
Then I thought about my kids and my husband, and I couldn't do it.
After reading this post this morning, I called my dr and he told me to stop taking the mepron immediately.
He didn't know it could do that, but he was worried about what I told him.
So you've helped not only me, but other patients as well.
Thanks so much for this post - the timing couldn't have been better.
Is there someplace to put this information so that it doesn't get buried in the pages and never seen again?
-------------------- Take care -k**** ---------------
Posts: 127 | From USA | Registered: Oct 2009
| IP: Logged |